# SDR MWEA020661

- Difficulty date: October 29, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: DC981
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 5920323187
- Condition: Unserviceable
- Location: Sta 278 27 Rh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RECORD OF PREVIOUS REPAIR, BLENDOUT ON FUSELAGE SKIN EXTERIOR AT STATION 278 LONGERON 27 RIGHT DOT 228.  --  FABRICATED REPAIR DOUBLER AND INSTALLED DOUBLER COMPLETE PER SRM 51-30.
